# SDR UALA2012091805254

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 44,490 hours, 9,583 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O NAV DISPLAY BLINKING ON AND OFF.  F/O NAV DISPLAY BLINKS, SWAPPED WITH CTR LOWER DISPLAY UNIT PER MEL, CB COLLARD.  REPLACED CENTER LOWER ND PER MM.
